MAUDE Adverse Event Report: STRYKER SPINE-US ANCHOR C SCREWDRIVER - STRAIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US ANCHOR C SCREWDRIVER - STRAIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48328500
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the doctor placed the screwdriver into guide, a snap was heard.He removed the broken pieces and tried again with a second driver, that also snapped.The procedure was successfully completed with another screwdriver in the set.There are no reports of adverse consequences to the patient.
 
Additional Manufacturer Narrative
The instrument was not returned for evaluation as the hospital disposed of the screwdrivers post surgery but the reported issue was confirmed via communication with the sales rep.Since no lot number was provided manufacturing records of the device could not be reviewed and the age of the device is unknown.It is inconclusive how many times the instrument has been used.The plausible root cause of the reported event could not be determined conclusively.
 
Event or Problem Description

Brand Name
ANCHOR C SCREWDRIVER - STRAIGHT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7615994
Report Number0009617544-2018-00146
Device Sequence Number16619196
Product Code LXH
UDI-Device Identifier07613327267082
UDI-Public(01)07613327267082
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48328500
Device Catalogue Number48328500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer08/03/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1